# SDR SWAA2023030200601

- Difficulty date: February 8, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN SEAT TRACK FASTENER HOLE LOCATION A BS727B LBL 24.75 AT THE 6:00 POSITION MARKED.<[01] REMOVED 3(EACH) FASTENERS IN SEAT TRACK AT BS 727B LBL 25 WL 208 PER SRM 51-40-02.;[02] REAMED AND CLEANED SEAT TRACK FASTENER HOLE AT LOCATION A BS 727B LBL 24.75 TO .266' DIAMETER PER SRM 51-40-05.;[03] VERIFIED CORRECTIVE ACTION 2;[04] REQUEST NDI TO VERIFY CRACK FREE CONDITION.;[05] ACCOMPLISHED HFEC OPEN HOLE INSPECTION IAW 737 NDTM PART 6 CHAPTER 51-00-00 PROCEDURE 16.  VERIFIED CRACK IS STILL PRESENT IN THE SEAT TRACK LAYER.  EQUIPMENT USED: NORTEC 600 ID: ATS1465 CAL DUE: 09/2023;[06] REMOVED SEAT TRACK FROM BS727B-BS887 LBL24.75 PER SRM 51-40-02-0G-0;[07] APPLIED FOD PROTECTION AT BS 727B-887 LBL 25 PER AMM 20-60-07-913-801.;[08] LOCATED AND DRILLED NEW SEAT TRACK AT BS 727B-887 LBL 24.75 PER SRM 51-40-05; SRM 51-40-08; AND DWG#146A5300. REQUEST OK TO INSTALL.;[09] CERTIFIED ACTION 8.;[10] VERIFIED CORRECTIVE ACTIONS 7 AND 8. OK TO INSTALL;[11] PARTIAL UPDATE: INSTALLED FASTENERS IN SEAT TRACK AT 727C-887 LBL 24.75 WL 208 PER SRM 51-40-02 AND DWG#146A5300.;[12] VERIFIED CORRECTIVE ACTION 11;[13] INSTALLED REMAINING FASTENERS AT BS 727C-727B PER SRM 51-40-02; DWG# 146A5300; AND EA 23-153-00407.;[14] REPLACED LBL 24.75 SEAT TRACK FROM BS 727B TO BS 887 PER SRM 51-40-02 AND PRODUCTION DRAWINGS. BS 727B LOCATION A AND B FASTENERS INSTALLED PER EA 23-153-00407.
